English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Non-proper helicoid-like limits of closed minimal surfaces in 3-manifolds

Calle, M., & Lee, D. (2009). Non-proper helicoid-like limits of closed minimal surfaces in 3-manifolds. Mathematische Zeitschrift, 261(4), 725-736. doi:10.1007/s00209-008-0346-1.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-44FE-6 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-44FF-4
Genre: Journal Article

Files

show Files
hide Files
:
MZ261-725.pdf (Publisher version), 353KB
Name:
MZ261-725.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
0803.0629v2.pdf (Preprint), 337KB
Name:
0803.0629v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Calle, Maria1, Author
Lee, Darren, Author
Affiliations:
1Geometric Analysis and Gravitation, AEI-Golm, MPI for Gravitational Physics, Max Planck Society, ou_24012              

Content

show
hide
Free keywords: -
 Abstract: We show that there exists a metric with positive scalar curvature on S2xS1 and a sequence of embedded minimal cylinders that converges to a minimal lamination that, in a neighborhood of a strictly stable 2-sphere, is smooth except at two helicoid-like singularities on the 2-sphere. The construction is inspired by a recent example by D. Hoffman and B. White.

Details

show
hide
Language(s):
 Dates: 2009-04
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 359635
Other: arXiv:0803.0629
URI: http://arxiv.org/abs/0803.0629
DOI: 10.1007/s00209-008-0346-1
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Mathematische Zeitschrift
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 261 (4) Sequence Number: - Start / End Page: 725 - 736 Identifier: ISSN: 1432-1823